A note on singular points of convex functions in Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 179-185
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a21,
author = {Zaj{\'\i}\v{c}ek, L.},
title = {A note on singular points of convex functions in {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {179--185},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282980},
zbl = {0811.46037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a21/}
}
Zajíček, L. A note on singular points of convex functions in Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 179-185. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a21/